Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/260999| Title: | Широкополосный кусочно-линейный аппроксиматор |
| Authors: | Дорошев, В. П. Ильянок, А. М. Ямный, В. Е. |
| Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика |
| Issue Date: | 1989 |
| Publisher: | Минск : Университетское |
| Citation: | Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1989. – № 1. – С. 23-26. |
| URI: | https://elib.bsu.by/handle/123456789/260999 |
| ISSN: | 0321-0367 |
| Licence: | info:eu-repo/semantics/openAccess |
| Appears in Collections: | 1989, №1 (январь) |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

